On Rivlin's conjecture for unisolvent families

Authors

  • G. Cimoca Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy
  • G.D. Taylor Michigan State University, East Lansing, Michigan

Abstract

Not available.

Downloads

Published

1974-02-01

How to Cite

Cimoca, G., & Taylor, G. (1974). On Rivlin’s conjecture for unisolvent families. Rev. Anal. Numér. ThéOrie Approximation, 3(1), 27-32. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1974-vol3-no1-art4

Issue

Section

Articles